# SDR ABXA2025123317

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 92,050 hours, 21,816 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CREW PRE-FLIGHT CHECK, MAIN DECK CARGO LP 1 EICAS MESSAGE.  DEFERRED MAIN DECK CARGO LOOP 1 IAW ABX MEL 26-16-2-1.  WHILE TESTING TAIM LOOP 1, ZONE D AND E, FOUND CONNECTOR D31592 NOT SEATED PROPERLY.  CLEANED CONNECTOR AND RE-INSTALLED IAW B767 SWM 20-10-13 AND 10-60-01.  DI CLEARED.  A/C REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
